Bayer Aspirin Tablets 325mg Coated - 100 Count
Loading..
Active Ingredients: In Each Tablet: Aspirin (NSAID) (325 mg). Purpose: Pain Reliever/Fever Reducer., Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Corn Starch, Hypermellose, Powdered Cellulose, Triacetin.,
Aspirin, Genuine, 325 mg, Coated Tablets

Aspirin (NSAID) pain reliever/fever reducer. The Wonder Drug. Safe pain relief plus lifesaving benefits. Talk to your doctor or other healthcare provider before using this product for your heart. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST). Product of Spain. Other information: Save carton for full direction and warnings. Store at room temperature.

More

Product Attributes
Warning Contains: Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy Alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.. Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drug containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a
Directions General directions: Drink a full glass of water each dose. For Adult Use: Safety relieves everyday aches & pains like headaches, muscle aches, & body aches. Coated for easier swallowing. Recommended by doctors for aspirin regimen use. Age group directions: Adult and Children 12 Years and Over: Take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours not to exceed 12 tablets in 24 hours. Children Under 12 Years: Consult a doctor.
About the Producer Bayer Healthcare
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.